# SDR DALA2020022621439

- Difficulty date: February 22, 2020
- Submitted: February 26, 2020
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 82,710 hours, 36,720 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON FRAME 16 RH AT UPPER INBOARD OPEN FASTENER HOLE ON D.S FITTING 7 POSITION, CRACK DIRECTION IS 9 OCLOCK, REPLACED INTERCOSTAL FITTING AND FASTENERS OF FR.16 R/H DOOR STOP 7 AS PER A320 SRM 51-72-11 AND DARWING D53112300
